# SDR 99ZZZX2275

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421GF
- Make and model: Cessna 421C
- Aircraft serial: 421C1110
- Engine: Cont GTSIO520N
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crack
- Condition: Cracked
- Location: Engine
- Part time: 689 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE OIL LEAK ON RIGHT ENGINE   CAWLING PULLED AND 3 INCH - 4 INCH CRACK NOTED AT NR 5 CYLINDR BASE.   IDENTIDAL PROBLEM OCCURRED.
